# SDR USAASA04032

- Difficulty date: March 31, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - THE LEFT EMERGENCY LIGHT POWER SUPPLY FAULTED DURING TEST.  MAINTENANCE REPLACED THE LEFT, MID CABIN EMERGENCY POWER SUPPLY UNIT.  OPS CHECKS OK.  (M)
